Hi, Received first shot on friday. The shot was painless.A few hours after the shot knee started hurting more and more as time goes on.Today sunday still in pain more than before injection.Anyone have same problem?
16 Jun 2013
Yes, this is not uncommon. Try taking an anti-inflammatory such as ibuprofen until the pain settles.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Euflexxa - My knee has responded very badly to the 3-stage injection series. I cannot lift my leg or
... straighten it and am in constant pain. Doc said not to worry it will all be fine. Is there any relief possible?
2 answers • 5 Jan 2012
My husband had his last Euflexxa shot 4 weeks ago.He has been unable to work since.He has pain that?
... gets much worse when he's walking.His knee swells and locks constantly.If anyone has experienced these problems,how long did they last?
2 answers • 12 May 2013
i have one kidney working and in stage 3 kidney disease there is a lot of pain meds i can;t take for my knee , dr reccomend euflexxa injections, is ...
1 answer • 19 Jul 2014
Behind my knee along with popping sensations where my medial is. Should I continue the injections? Is this normal?
1 answer • 16 Sep 2014
What would likely happen if I ran a 4-mile race at an easy pace 30 hours after my third Euflexxa in?
55yr old female runner with bone on bone arthritis in right knee.I have had several rounds of Synvisc, the most recent 1.5 years ago. I am currently ...
2 answers • 3 days ago